MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SPINEMAP® 3D 3.1 - SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG SPINEMAP® 3D 3.1 - SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6002-680-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Spinal Column Injury (2081); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case using the spine map 3d 3.1 software, the navigated guide was inaccurate which resulted in incorrect screw placements.The surgeon replaced 6 out of the 8 screws with larger sized screws to correct the screw tract.There was a surgical delay of 180 minutes and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.Additional data: h4 corrected data: b5.
 
Event or Problem Description
It was reported that during a case using the spine map 3d 3.1 software, there was an inaccuracy which resulted in incorrect screw placement.It was further reported that the screw was inserted through the medial wall of the spinal cord, and that the surgeon replaced 6 out of the 8 screws with larger sized screws to correct the screw tract.There was a surgical delay of 180 minutes and the procedure was completed successfully.

Brand Name
SPINEMAP® 3D 3.1 - SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20100600
Report Number0008010177-2024-00091
Device Sequence Number7870009
Product Code OLO
UDI-Device Identifier07613327359954
UDI-Public07613327359954
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K183196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-680-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown